Año 2010


J. Arason and R. Baeza, 
The cohomological dimension of Cr fields of characteristic p, 
C. R. Acad. Scien Paris, ser I 348 (2010), 125-126.

T. Lam, L. Lapointe, J. Morse and M. Shimozono, 
Affine insertion and Pieri rules for the affine Grassmannian,
Memoirs of the AMS (2010)


A.F. Ivanov and S. Trofimchuk, 
Periodic solutions of a discretized differential delay equation, 
Journal of Difference Equations and Applications, 16 (2010), 157-171. 

M. Aguerrea, 
Existence of fast positive wavefronts for a non-local delayed reaction–diffusion equation, 
Nonlinear Analysis TMA, 72 (2010), 2753-2766. 

M. Aguerrea and G. Valenzuela, 
On the minimal speed of traveling waves for a non-local delayed reaction-diffusion equation, 
Nonlinear Oscillations, 13 (2010), 3-8.

M. Dudzinski, P. Gorka 
Stochastic evolution of 2D crystals, 
Appl. Math. Comput. 216 (2010), s. 205-212 

P. Gorka, P. Rybka,
Existence and uniqueness of solutions to singular ODE, 
Archiv der Mathematik. 94 (2010), s. 227-233

P. Gorka, 
Generalized 1D Jorgens theorem, 
Nonlinear Anal. 72(6) (2010), 2852-2858.

Y. Giga, P.Gorka, P. Rybka, 
Nonlocal spatially inhomogeneous Hamilton-Jacobi equation with unusual free boundary, 
Discrete Contin. Dyn. Syst., 26, (2010), 493-519.


P. Birkner, N.Thériault,
Efficient halving for genus 3 curves over binary fields, 
Advances in Mathematics of Communications, Vol. 4, No. 1, 23--47, 2010. 

R. Avanzi, N. Thériault, 
A Filtering Method for the Hyperelliptic Curve Index Calculus and its Analysis, 
Advances in Mathematics of Communications.

R. Abarzúa, N. Thériault, R. Avanzi, I. Soto, M. Alfaro, 
Optimization of the Arithmetic of the Ideal Class Group for Genus 4 Hyperelliptic Curves over Projective Coordinates, 
Advances in Mathematics of Communications.


Del Pino G, Icaza G, Pilar Iglesias: 
A life of contributions to statistics 
Chilean Journal of Statistics 1(1): 5-15. 

Mujica V, Urzúa A, Leiva E, Díaz N, Moore-Carrasco R, Vásquez M, Rojas E, Icaza G, Toro C, Orrego R, Palomo I.
Intervention with education and exercise reverses the metabolic syndrome in adults. 
Aceptada para publicación en Journal of the American Society of Hypertension (JASH), 2010.

Torres F, Carrasco E, Icaza G, Pérez-Bravo F. 
“Clustering Of Cases of Type 1 Diabetes in High Socioeconomic Communes in Santiago de Chile: Spatio-Temporal and Geographical Analysis”,
Aceptado para publicación en Acta Diabetologica, 2010.

Leiva E, Mujica V, Palomo I, Orrego R, Guzmán L, Núñez S, Moore-Carrasco R, Icaza G, Díaz N. (2010)
High-sensitivity C-reactive protein and liver enzymes in individuals with Metabolic Syndrome in Talca, Chile. 
Experimental and Therapeutic Medicine 1(1): 175-179.


E. Emsiz, 
Completeness of the Bethe Ansatz on Weyl Alcoves, 
Lett. Math. Phys. 91 (2010) 6170

J. F. van Diejen and E. Emsiz,
A Pieri Formula for Macdonald's Spherical Functions and Polynomials,
Mathematische Zeitschrift (2010)

E. Ayon-Beato, A. Garbarz, G. Giribet and M. Hassaine,
Analytic Lifshitz black holes in higher dimensions,
JHEP 04, 030 (2010)

Patrick Desrosiers, Bertrand Eynard, 
Supermatrix models, loop equations, and duality, 
Journal of Mathematical Physics, Volume 51, Issue 5, 27 pp. 

H. Maeda, M. Hassaine and C. Martinez, 
Magnetic black holes with higher-order curvature and gauge corrections in even dimensions, 
JHEP 1008, 123 (2010). 


Universidad de Talca